×

zbMATH — the first resource for mathematics

The moduli space of complete embedded constant mean curvature surfaces. (English) Zbl 0966.58005
Summary: Given \(Q > 1\), we construct an Ahlfors \(Q\)-regular space that admits a weak \((1,1)\)-Poincaré inequality.

MSC:
58D10 Spaces of embeddings and immersions
53A10 Minimal surfaces in differential geometry, surfaces with prescribed mean curvature
PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] J. Berglund, Ph.D. Thesis, University of Massachusetts at Amherst, 1996.
[2] C. Delaunay, Sur la surface de revolution dont la courbure moyenne est constant, J. Math. Pure Appl. 6 (1841), 309–320.
[3] K. Grosse-Brauckmann, New surfaces of constant mean curvature, Math. Z. 214 (1993), 527–565. · Zbl 0806.53005
[4] K. Grosse-Brauckmann, R. Kusner, On the moduli spaces of embedded constant mean curvature surfaces with three or four ends, GANG Preprint. · Zbl 0980.53011
[5] W.Y. Hsiang, On generalization of theorems of A.D. Alexandrov and C. Delaunay on hypersurfaces of constant mean curvature, Duke Math. Jour. 49 (1982), 485–496. · Zbl 0496.53006
[6] N. Kapouleas, Complete constant mean curvature surfaces in Euclidean three-space, Ann. of Math. 131 (1990), 239–330. · Zbl 0699.53007
[7] N. Korevaar, R. Kusner, The global structure of constant mean curvature surfaces, Invent. Math. 114 (1993), 311–332. · Zbl 0803.53040
[8] N. Korevaar, R. Kusner, W. Meeks III, B. Solomon, Constant mean curvature surfaces in hyperbolic space, Amer. J. Math. 114 (1992), 1–43. · Zbl 0757.53032
[9] N. Korevaar, R. Kusner, B. Solomon, The structure of complete embedded surfaces with constant mean curvature, J. Diff. Geom. 30 (1989), 465–503. · Zbl 0726.53007
[10] R. Mazzeo, D. Pollack, K. Uhlenbeck, Moduli spaces of singular Yamabe metrics, To appear, Jour. Amer. Math. Soc. · Zbl 0849.58012
[11] R. Mazzeo, D. Pollack, K. Uhlenbeck, Connected sum constructions for constant scalar curvature metrics, Preprint. · Zbl 0866.58069
[12] W. Meeks III, The topology and geometry of embedded surfaces of constant mean curvature, J. Differential Geometry 27 (1988), 539–552. · Zbl 0617.53007
[13] R. Melrose, The Atiyah-Patodi-Singer Index Theorem, AK Peters Ltd., Wellesley, MA, 1993. · Zbl 0796.58050
[14] R. Schoen, The existence of weak solutions with prescribed singular behavior for a conformally invariant scalar equation, Comm. Pure and Appl. Math. XLI (1988), 317–392. · Zbl 0674.35027
[15] L. Simon, Asymptotics for a class of non-linear evolution equations, with applications to geometric problems, Annals of Math. 118 (1983), 525–571. · Zbl 0549.35071
[16] C. Taubes, Gauge theory on asymptotically periodic 4-manifolds, J. Differential Geometry 25 (1987), 363–430. · Zbl 0615.57009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.